# SDR DL72S991896

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .875 INCH CRACK ON EMPENNAGE SKIN AT STR 22R AND STA 1237.  REPAIRED PER SRM 53-30-3 FIG 25.
